Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 46, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 18, 2013, 6:01 AM CDT for Crawford County, Washington County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 6:01 AM CDT (11:01 UTC)
- Expired
- Apr 18, 2013, 6:45 AM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 87 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 6:20 AM CDT | TSTM WND GST 45 | Anthonies Mill, MO | SWAYING TREES ALONG WITH HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 5:42 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1964 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
745
WUUS53 KLSX 181101
SVRLSX
MOC055-221-181145-
/O.NEW.KLSX.SV.W.0046.130418T1101Z-130418T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 645 AM CDT
* AT 556 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BOURBON TO 8 MILES NORTH OF SALEM...AND MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONIES MILL...POTOSI...CHERRYVILLE...COURTOIS...RICHWOODS...OLD
MINES...MINERAL POINT...DAVISVILLE...DILLARD...LATTY...SHIRLEY AND
BELGRADE.
THIS WARNING INCLUDES DILLARD MILL HISTORIC SITE...ONONDAGA CAVE
STATE PARK AND WASHINGTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3770 9131 3778 9131 3779 9153 3820 9124
3820 9104 3818 9076 3811 9068 3809 9068
3810 9065 3809 9066 3808 9064 3805 9065
3773 9087 3774 9115 3769 9116
TIME...MOT...LOC 1102Z 275DEG 25KT 3813 9116 3775 9143
HAIL...<.75IN
WIND...60MPH
$$
CARNEY2 follow-up statements
244
WWUS53 KLSX 181125
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 AM CDT THU APR 18 2013
MOC055-221-181145-
/O.CON.KLSX.SV.W.0046.000000T0000Z-130418T1145Z/
CRAWFORD MO-WASHINGTON MO-
625 AM CDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 645 AM CDT...
AT 624 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF ANTHONIES MILL TO 6 MILES WEST OF
VIBURNUM...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POTOSI...COURTOIS...RICHWOODS...OLD MINES...MINERAL POINT...
DILLARD...LATTY...SHIRLEY AND BELGRADE.
THIS WARNING INCLUDES DILLARD MILL HISTORIC SITE AND WASHINGTON STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3770 9131 3778 9131 3778 9134 3779 9134
3820 9108 3818 9076 3811 9068 3809 9068
3810 9066 3809 9066 3808 9064 3773 9087
3774 9115 3769 9116
TIME...MOT...LOC 1126Z 275DEG 25KT 3811 9095 3773 9122
HAIL...<.75IN
WIND...60MPH
$$
CARNEY941
WWUS53 KLSX 181143
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT THU APR 18 2013
MOC055-221-181153-
/O.EXP.KLSX.SV.W.0046.000000T0000Z-130418T1145Z/
CRAWFORD MO-WASHINGTON MO-
643 AM CDT THU APR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND SOUTHEASTERN
CRAWFORD COUNTIES WILL EXPIRE AT 645 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1100 AM.
LAT...LON 3770 9131 3778 9131 3778 9134 3779 9134
3820 9108 3818 9076 3811 9068 3809 9068
3810 9066 3809 9066 3808 9064 3773 9087
3774 9115 3769 9116
TIME...MOT...LOC 1143Z 275DEG 25KT 3810 9080 3772 9107
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:59 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 18, 4:59 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
459 AM CDT THU APR 18 2013
.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 151 AM CDT THU APR 18 2013
COMPLEX WX SITUATION THRU THE PERIOD. MAIN FOCUS WILL BE TSRA/SVR
WX THREAT TODAY INTO TONIGHT ALONG WITH HEADLINES...NAMELY THE
ONGOING FLASH FLOOD THREAT AS WELL AS A POSSIBLE NEED FOR A WIND
ADVISORY AHEAD OF THE ADVANCING CDFNT.
INITIAL THOUGHTS WERE THAT THE NAM WAS GOING TO BE THE MDL OF
CHOICE TODAY. HOWEVER...BASED ON LATEST RADAR TRENDS...BELIEVE THE
FASTER SOLNS WILL PERFORM WELL. AMONG THEM...THE 4KM NCEP WRF...
THE HRRR...NSSL 4KM WRF AND TO SOME DEGREE THE LOCAL WRF ALBEIT A
LITTLE SLOW. THESE SOLNS WUD SUGGEST A BAND OF TSRA EXTENDING FROM
NEAR PPQ TO THE STL METRO AREA...SWWD TO NEAR SULLIVAN BY AROUND
SUNRISE. WITH TSRA BECOMING BETTER ORGANIZED ACROSS PORTIONS OF
CNTL MO...THIS SOLN SEEMS REASONABLE.
AS FOR SVR THREAT...A FAIR AMOUNT OF INSTABILITY REMAINS ACROSS
MUCH OF THE CWA. WHILE THE WRMFNT CURRENTLY EXTENDS FROM JUST N OF
COU TO JUST S OF PPQ...INVERSION SEEMS TO BE RATHER SHALLOW AND
WILL NOT TAKE MUCH TO PENETRATE IT. HIGHEST CHANCES FOR SVR WX
WILL BE ACROSS FAR ERN PORTIONS OF THE CWA WHERE SOME HEATING MAY
BE POSSIBLE BEFORE THE TSRA ARRIVE. BASED ON SHEAR PROFILES AND
LOW LEVEL HODOGRAPHS...PRIMARY THREAT WILL BE DAMAGING WINDS AND
TORNADOES. WHILE A HAIL THREAT EXISTS...THIS THREAT SHUD BE
MINIMIZED DUE TO THE LINEAR MODE AND WITH LOW PROBABILITIES OF
ANY STORMS FORMING IN THE WARM SECTOR.
AS FOR TEMPS...LOCATIONS N OF THE WRMFNT HAVE ALREADY SEEN
TODAY/S HIGH WHILE MANY OTHER LOCATIONS WILL LIKELY SEE THE
DAYTIME HIGH NEAR SUNRISE. TRENDED WARM TO THE S AND E TODAY AND
TRENDED ON THE WARMER SIDE TONIGHT WITH EXPECTED CLOUD COVER.
A WIND ADVISORY MAY BE NEEDED FOR ERN PORTIONS OF THE CWA FOR A
BRIEF TIME THIS MORNING AHEAD OF THE TSRA. HOWEVER...INITIAL
THINKING IS THAT ONE WILL NOT BE ISSUED DUE TO UNCERTAINTY IN
TIMING OF CONVECTION. WILL NOT BE MAKING CHANGES TO THE FLASH
FLOOD WATCH.
TILLY
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 439 AM CDT THU APR 18 2013
FOR THE REMAINDER OF THE FORECAST...PREVIOUS FORECAST APPEARS TO
BE ON TRACK WITH ONLY MINOR CHANGES TO ACCOUNT FOR TIMING
DIFFERENCES.
MDLS ARE IN GOOD AGREEMENT THRU MON WHEN THE GFS BECOMES A FAST
OUTLIER. FOR MON AND BEYOND...BEGAN TREND TWD THE SLOWER ECMWF/GEM
SOLNS.
TILLY
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1040 PM CDT WED APR 17 2013
SFC LOW WAS OVER SWRN MO WITH A WARM FRONT EXTENDING NEWD TO JUST
S OF COU AND TO JUST N OF STL...SUS AND CPS. THIS WARM FRONT
SHOULD LIFT SLOWLY NWD LATE TGT AS THE SFC LOW MOVES NEWD THROUGH
NERN MO AND W CNTRL IL LATE TGT AND EARLY THU MRNG. AS THE SFC LOW
CONTINUES TO MOVE NEWD IT WILL DRAG A COLD FRONT EWD THROUGH THE
TAF SITES ON THU. SHOWERS AND THUNDERSTORMS WILL CONTINUE IN UIN
LATE TGT N OF THE WARM FRONT...WITH WIDELY SCATTERED SHOWERS AND
STORMS IN COU BECOMING MORE NUMEROUS LATE TGT. WIDELY SCATTERED
SHOWERS AND STORMS CAN BE EXPECTED IN THE ST LOUIS METRO AREA LATE
TGT...BECOMING MORE NUMEROUS EARLY THU MRNG. A STRONG S-SWLY LOW
LEVEL JET WILL CREATE LLWS CONDITIONS LATE TGT AND EARLY THU MRNG
WITH S-SWLY WINDS OF 45-50 KTS AT 2000 FT IN HEIGHT FORECAST. MOST
OF THE PRECIPITATION WILL SHIFT E-SE OF UIN AND COU BY THU
AFTN...AND E-SE OF THE ST LOUIS METRO AREA BY THU EVNG AFTER
FROPA. THE SFC WIND WILL VEER AROUND TO A WLY DIRECTION AFTER
FROPA. PREVAILING CIG HEIGHTS SHOULD DROP INTO THE MVFR OR IFR
CATAGORY LATE TGT...THEN THEY MAY IMPROVE BACK INTO THE VFR
CATAGORY THU EVNG.
SPECIFICS FOR KSTL...WIDELY SCATTERED SHOWERS AND STORMS CAN BE
EXPECTED LATE TGT...BECOMING MORE NUMEROUS EARLY THU MRNG AND
CONTINUING FOR MUCH OF THU. WILL KEEP LLWS IN THE STL TAF FOR LATE
TGT AND EARLY THU MRNG WITH WINDS AT 2000 FT IN HEIGHT INCREASING
TO AROUND 50 KTS BY EARLY THU MRNG. SLY SFC WINDS WILL VEER AROUND
TO A WLY DIRECTION BY LATE THU AFTN OR EARLY THU EVNG AFTER FROPA.
THE RAIN SHOULD ALSO END BY 00Z FRI. PREVAILING CIG HEIGHTS SHOULD
DROP INTO THE MVFR CATAGORY LATE TGT...THEN VARY FROM MVFR TO IFR
ON THU...AND IMPROVE INTO THE MVFR OR VFR CATAGORY THU NGT.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-FRANKLIN
MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-ST. CHARLES MO-ST.
LOUIS CITY MO-ST. LOUIS MO-WARREN MO-WASHINGTON MO.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-MONITEAU MO-
MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-
MONTGOMERY IL-ST. CLAIR IL.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BROWN IL-
PIKE IL.
WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BOND IL-CLINTON IL-
FAYETTE IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 4:39 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 439 AM CDT THU APR 18 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 439 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION TODAY AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES AND DAMAGING WINDS. STORMS WILL ALSO PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE WEATHER OR FLOODING AS WELL AS RAINFALL AMOUNTS OVER TWO INCHES. TILLY
In the hours before
Local storm report, Apr 18, 12:24 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL SHELBINA 39.69N 92.04W
04/17/2013 E0.75 INCH SHELBY MO TRAINED SPOTTER
0104 PM HAIL 2 NE MENDON 40.11N 91.26W
04/17/2013 E0.50 INCH ADAMS IL TRAINED SPOTTER
0112 PM HAIL 2 E EDINA 40.17N 92.14W
04/17/2013 E0.50 INCH KNOX MO TRAINED SPOTTER
0115 PM HAIL 3 E EDINA 40.17N 92.12W
04/17/2013 E0.50 INCH KNOX MO PUBLIC
HAIL RANGED FROM PEA TO MARBLE SIZED
0145 PM HAIL LA GRANGE 40.05N 91.50W
04/17/2013 E0.50 INCH LEWIS MO TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL ALONG HWY 61
0240 PM HAIL EDINA 40.17N 92.17W
04/17/2013 E0.25 INCH KNOX MO PUBLIC
0510 PM FUNNEL CLOUD HIGH POINT 38.48N 92.58W
04/17/2013 MONITEAU MO PUBLIC
REPORT RELAYED BY MONITEAU COUNTY SHERRIFF
OFFICE...PUBLIC IN HIGH POINT REPORTED FUNNEL CLOUD TO
THE NORTHWEST BRIEFLY DROP DOWN AND GO BACK UP
0515 PM HAIL CLARKSBURG 38.66N 92.67W
04/17/2013 E1.75 INCH MONITEAU MO LAW ENFORCEMENT
0515 PM WALL CLOUD CLARKSBURG 38.66N 92.67W
04/17/2013 MONITEAU MO LAW ENFORCEMENT
REPORTS OF WALL CLOUD WITH ROTATION BETWEEN JAMESTOWN
AND CLARKSBURG
0530 PM HAIL 3 W JAMESTOWN 38.77N 92.53W
04/17/2013 M1.75 INCH MONITEAU MO TRAINED SPOTTER
DELAYED REPORT RELAYED BY WFO EAX. SPOTTER WAS 4 MILES
SOUTH OF PRAIRIE HOME IN MONITEAU COUNTY.
0535 PM HAIL EASLEY 38.80N 92.38W
04/17/2013 E0.50 INCH BOONE MO TRAINED SPOTTER
0535 PM TSTM WND DMG 3 S PARIS 39.43N 92.00W
04/17/2013 MONROE MO AMATEUR RADIO
ROOF BLOWN OFF MOBILE HOME.
0540 PM HAIL 3 WNW COLUMBIA 38.97N 92.38W
04/17/2013 M2.75 INCH BOONE MO COCORAHS
HAIL LASTED 20 MINUTES. UP TO BASEBALL SIZE.
0541 PM HAIL MCBAINE 38.89N 92.45W
04/17/2013 E0.88 INCH BOONE MO TRAINED SPOTTER
REPORT RELAYED BY COLUMBIA EOC
0544 PM HAIL PARIS 39.48N 92.00W
04/17/2013 E0.50 INCH MONROE MO AMATEUR RADIO
0545 PM TSTM WND DMG 7 S PARIS 39.38N 92.00W
04/17/2013 MONROE MO EMERGENCY MNGR
DAMAGE TO A HOUSE AND SEVERAL BARNS 1 TO 2 MILES WEST
OF HWY 15 JUST SOUTH OF HWY AA
0547 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E0.75 INCH BOONE MO TRAINED SPOTTER
0548 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.75 INCH BOONE MO EMERGENCY MNGR
0550 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.25 INCH BOONE MO TRAINED SPOTTER
SOUTH SIDE OF TOWN
0550 PM TSTM WND DMG 14 N CENTRALIA 39.41N 92.13W
04/17/2013 MONROE MO PUBLIC
POWER LINES DOWN ACROSS HIGHWAY C
0552 PM HAIL PARIS 39.48N 92.00W
04/17/2013 E1.00 INCH MONROE MO AMATEUR RADIO
0553 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 M1.25 INCH BOONE MO TRAINED SPOTTER
0553 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.75 INCH BOONE MO TRAINED SPOTTER
1 MILE SOUTH OF MIZZOU CAMPUS
0554 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.00 INCH BOONE MO TRAINED SPOTTER
0554 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.00 INCH BOONE MO TRAINED SPOTTER
0555 PM HAIL PARIS 39.48N 92.00W
04/17/2013 M0.88 INCH MONROE MO TRAINED SPOTTER
0556 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.00 INCH BOONE MO TRAINED SPOTTER
0559 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.00 INCH BOONE MO TRAINED SPOTTER
0559 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 M2.75 INCH BOONE MO TRAINED SPOTTER
ON UNIVERSITY OF MISSOURI CAMPUS
0600 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E2.00 INCH BOONE MO TRAINED SPOTTER
0602 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.50 INCH BOONE MO TRAINED SPOTTER
CENTRAL COLUMBIA...HAIL RANGED IN SIZE FROM PEAS TO
PING PONG BALL
0606 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 M1.75 INCH BOONE MO TRAINED SPOTTER
MULTIPLE REPORTS OF HAIL UP TO THE SIZE OF GOLF BALLS
ACROSS COLUMBIA
0606 PM HAIL COLUMBIA 38.95N 92.33W
04/17/2013 E1.75 INCH BOONE MO TRAINED SPOTTER
0609 PM TSTM WND DMG 3 S PARIS 39.43N 92.00W
04/17/2013 MONROE MO AMATEUR RADIO
MOBILE HOME ROOF BLOWN OFF
0610 PM HAIL 8 S HARRISBURG 39.03N 92.46W
04/17/2013 M1.25 INCH BOONE MO TRAINED SPOTTER
0610 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO TRAINED SPOTTER
SPOTTER REPORTS TREES AND POWER LINES DOWN ACROSS PARTS
OF MONROE CITY. TIME ESTIMATED FROM RADAR.
0610 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO TRAINED SPOTTER
ROOF OF LARGE BUILDING UPLIFTED AND BLOWN AROUND 100
YARDS TO THE ENE. LARGE TREES ALSO DOWN IN DOWNTOWN
MONROE CITY.
0610 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO AMATEUR RADIO
LARGE TREES DOWN AND POWER OUT IN DOWNTOWN MONROE CITY
0612 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO LAW ENFORCEMENT
WINDOWS BLOWN OUT OF HIGHWAY PATROL SQUAD CAR. SIGN AND
TREE DAMAGE IN AREA AS WELL.
0612 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO TRAINED SPOTTER
POWER POLES DAMAGED AND SNAPPED ALONG US 24 BETWEEN
PARIS AND MONROE CITY. ROOF DAMAGE TO THE BEN FRANKLIN
BUILDING IN MONROE CITY. DAMAGE TO A TORNADO SIREN WAS
ALSO REPORTED.
0612 PM TSTM WND DMG MONROE CITY 38.25N 90.27W
04/17/2013 MONROE IL TRAINED SPOTTER
SIGNIFICANT ROOF DAMAGE TO SEVERAL HOMES ON THE SOUTH
SIDE OF TOWN.
0615 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO TRAINED SPOTTER
ON EAST SIDE OF TOWN...3 STORAGE SHEDS 15X20 FT
DESTROYED AT SHOPPING MALL...POWER POLES SNAPPED AND
POWER LINES ARE DOWN
0615 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
04/17/2013 MONROE MO TRAINED SPOTTER
AMATEUR RADIO TOWER BLOWN DOWN...ROOF DAMAGE...AND 8
INCH DIAMETER 25 FOOT TALL TREE BLOWN DOWN
0615 PM TSTM WND DMG 8 WNW SPAULDING 39.66N 91.67W
04/17/2013 RALLS MO TRAINED SPOTTER
2 LARGE GRAIN BINS TOTALLY DESTROYED BY HIGH
WINDS...GRAIN ELEVATOR DAMAGED AS WELL.
0621 PM HAIL 3 SW HARRISBURG 39.11N 92.50W
04/17/2013 E1.00 INCH BOONE MO TRAINED SPOTTER
0624 PM HAIL 11 SE CENTRALIA 39.10N 91.99W
04/17/2013 E0.88 INCH AUDRAIN MO TRAINED SPOTTER
0630 PM TSTM WND DMG 5 W HANNIBAL 39.71N 91.48W
04/17/2013 MARION MO LAW ENFORCEMENT
3 SEMI TRUCKS BLOWN OVER ON HIGHWAY 36 NEAR WEST ELY
0630 PM HAIL 9 W PALMYRA 39.80N 91.69W
04/17/2013 E0.50 INCH MARION MO TRAINED SPOTTER
30-40 MPH WINDS
0635 PM TSTM WND DMG RENSSELAER 39.67N 91.55W
04/17/2013 RALLS MO TRAINED SPOTTER
STRONG WINDS BLEW A WOODEN SWING SET APPROX 100 YARDS
0636 PM HAIL 1 S HUNNEWELL 39.65N 91.86W
04/17/2013 E0.75 INCH MONROE MO TRAINED SPOTTER
0640 PM HAIL MONROE CITY 39.65N 91.73W
04/17/2013 E0.70 INCH MONROE MO TRAINED SPOTTER
0640 PM HAIL MAYWOOD 39.95N 91.60W
04/17/2013 E0.88 INCH LEWIS MO EMERGENCY MNGR
0645 PM FUNNEL CLOUD 1 N PAYSON 39.83N 91.24W
04/17/2013 ADAMS IL TRAINED SPOTTER
FUNNEL CLOUD IN DISTANCE TO THE NORTHWEST....HEADING
ROUGHLY TOWARDS THE QUINCY AREA.
0645 PM WALL CLOUD QUINCY 39.93N 91.39W
04/17/2013 ADAMS IL EMERGENCY MNGR
REPORT RELAYED THROUGH THE ADMAS COUNTY EOC OF A WALL
CLOUD ACROSS THE MISSISSIPPI RIVER ALONG THE FAR EASTERN
MARION AND LEWIS COUNTY LINE
0645 PM TSTM WND GST HANNIBAL 39.71N 91.38W
04/17/2013 E55 MPH MARION MO EMERGENCY MNGR
REAYED THROUGH THE ADAMS COUNTY EOC...WIND GUST NEAR
INTERSECTION OF US 24 AND 36 IN MARION COUNTY
0645 PM TSTM WND DMG QUINCY 39.93N 91.39W
04/17/2013 ADAMS IL BROADCAST MEDIA
SIDING RIPPED FROM BACK OF COUNTY MARKET GROCERY STORE
AT 48TH AND BROADWAY. TIME BASED ON RADAR.
0645 PM TSTM WND DMG QUINCY 39.93N 91.39W
04/17/2013 ADAMS IL EMERGENCY MNGR
ROOF OF BANK BLOWN OFF AT 24TH AND KOCHS LANE.
0645 PM TSTM WND DMG 1 E QUINCY 39.93N 91.37W
04/17/2013 ADAMS IL AMATEUR RADIO
16 TO 18 FOOT LONG CONTSTRUCTION TRAILER BLOWN SOUTH
THROUGH THE FRONT WALL OF A STAPLES STORE.
0658 PM TSTM WND GST 4 NE BURTON 39.94N 91.20W
04/17/2013 M77 MPH ADAMS IL ASOS
0700 PM HAIL FOWLER 40.01N 91.26W
04/17/2013 E0.70 INCH ADAMS IL TRAINED SPOTTER
0700 PM HAIL FOWLER 40.01N 91.26W
04/17/2013 E0.70 INCH ADAMS IL EMERGENCY MNGR
RELAYED THROUGH ADAMS COUNTY EOC...EST 50 MPH WINDS
0705 PM TSTM WND DMG 2 N PALMYRA 39.83N 91.52W
04/17/2013 MARION MO STORM CHASER
6 INCH LIMBS DOWN AND PEA SIZE HAIL
0706 PM TSTM WND GST COATSBURG 40.03N 91.16W
04/17/2013 E85 MPH ADAMS IL AMATEUR RADIO
0710 PM FUNNEL CLOUD 2 N MARBLEHEAD 39.87N 91.37W
04/17/2013 ADAMS IL EMERGENCY MNGR
0714 PM TSTM WND DMG QUINCY 39.93N 91.39W
04/17/2013 ADAMS IL AMATEUR RADIO
STREET LIGHTS BLOWN DOWN AT THE INTERSECTION OF 48TH
AND BROADWAY.
0715 PM TSTM WND GST 4 ESE LORAINE 40.14N 91.16W
04/17/2013 E90 MPH ADAMS IL EMERGENCY MNGR
NEAR INTERSECTION OF EAST 1850TH ROAD AND ILLINOIS
ROUTE 61.
0717 PM WALL CLOUD LIBERTY 39.88N 91.11W
04/17/2013 ADAMS IL EMERGENCY MNGR
RELAYED VIA ADAMS COUNTY EOC...ROTATING WALL CLOUD
MOVING EAST
0723 PM WALL CLOUD GOLDEN 40.11N 91.02W
04/17/2013 ADAMS IL EMERGENCY MNGR
ROTATING
0723 PM TSTM WND GST GOLDEN 40.11N 91.02W
04/17/2013 E80 MPH ADAMS IL EMERGENCY MNGR
RELAYED VIA ADAMS COUNTY EOC...EST 75-80 MPH WINDS
0730 PM TSTM WND DMG 5 E QUINCY 39.93N 91.29W
04/17/2013 ADAMS IL EMERGENCY MNGR
RESTAURANT DAMAGE...DETAILS UNKNOWN AT THIS TIME.
0730 PM TSTM WND DMG 4 NE BURTON 39.94N 91.20W
04/17/2013 ADAMS IL EMERGENCY MNGR
TREE DAMAGE AT QUINCY AIRPORT.
0731 PM FUNNEL CLOUD 1 N PAYSON 39.83N 91.24W
04/17/2013 ADAMS IL BROADCAST MEDIA
0736 PM HAIL 5 WSW SHELBYVILLE 39.78N 92.13W
04/17/2013 M0.75 INCH SHELBY MO TRAINED SPOTTER
0738 PM TSTM WND DMG KINGSTON 39.82N 91.03W
04/17/2013 ADAMS IL EMERGENCY MNGR
ROOF COLLAPSED ON A 25 FOOT SHED.
0744 PM HAIL HANNIBAL 39.71N 91.38W
04/17/2013 E0.25 INCH MARION MO AMATEUR RADIO
0745 PM FLASH FLOOD CLARENCE 39.74N 92.26W
04/17/2013 SHELBY MO TRAINED SPOTTER
MO HWY 151 FLOODED TOO DEEP TO ALLOW FOR A PASSENGER
VEHICLE TO PASS JUST NORTH OF CLARENCE
0749 PM HAIL STURGEON 39.23N 92.28W
04/17/2013 M0.25 INCH BOONE MO TRAINED SPOTTER
0753 PM TSTM WND DMG CLAYTON 40.03N 90.96W
04/17/2013 ADAMS IL EMERGENCY MNGR
CARPORT COLLAPSE...REPORTED BY CLAYTON FIRE CHIEF AND
RELAYED BY ADAMS COUNTY EMA.
0846 PM TSTM WND DMG GOLDEN 40.11N 91.02W
04/17/2013 ADAMS IL EMERGENCY MNGR
RELAYED VIA ADAMS COUNTY EOC...POWER OUT TO AT LEAST A
PORTION OF GOLDEN
0936 PM HAIL STOUTSVILLE 39.55N 91.85W
04/17/2013 E0.70 INCH MONROE MO TRAINED SPOTTER
0952 PM HAIL 1 S TAYLOR 39.92N 91.52W
04/17/2013 E0.70 INCH MARION MO TRAINED SPOTTER
1009 PM HEAVY RAIN SHELBYVILLE 39.81N 92.04W
04/17/2013 M2.96 INCH SHELBY MO TRAINED SPOTTER
RAINFALL SO FAR THIS EVENING
&&
MILLERLocal storm report, Apr 18, 1:19 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
119 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM HEAVY RAIN 1 E NOVELTY 40.01N 92.19W
04/18/2013 M3.60 INCH KNOX MO MESONET
24 HR TOTAL...STILL RAINING
&&
MILLERLocal storm report, Apr 18, 1:30 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
130 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN QUINCY 39.93N 91.39W
04/18/2013 M2.77 INCH ADAMS IL TRAINED SPOTTER
RAINFALL SO FAR...STILL RAINING.
&&
FGLASSLocal storm report, Apr 18, 3:21 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM HEAVY RAIN 5 SW TAYLOR 39.89N 91.59W
04/18/2013 M3.26 INCH MARION MO MESONET
AT THE RIVER GAUGE SINCE WEDNESDAY MORNING AT 7 AM.
&&
KARLZLocal storm report, Apr 18, 5:35 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM FLASH FLOOD 3 W EWING 40.01N 91.77W
04/18/2013 LEWIS MO EMERGENCY MNGR
APPROXIMATELY ONE FOOT OF FLOWING WATER OVER ROUTE D
156 BETWEEN EWING AND NEWARK.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Tornado Warning | LSX | Marion | 29 min |
| Apr 17, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 51 min |
| Apr 17, 7:46 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Knox, Lewis, Marion and 3 more | 8 hr |
| Apr 17, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 48 min |
| Apr 17, 9:40 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Apr 18, 3:32 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Knox, Lewis, Marion and 3 more | 12 hr |
| Apr 18, 5:15 AM CDT | River Flood Warning | LSX | Osage | 54 hr |
| Apr 18, 8:36 AM CDT | River Flood Warning | LSX | Saint Charles | 55 hr |
| Apr 18, 9:10 AM CDT | Areal Flood Advisory | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 7 hr |
| Apr 18, 2:34 PM CDT | Areal Flood Advisory | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 4 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford | 65 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Apr 18, 3:34 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Monroe and 2 more | 24 hr |
| Apr 18, 6:55 PM CDT | Areal Flood Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.